# SDR 2006UALA01513

- Difficulty date: July 13, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Engine: Pwa PW4077
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114W423012
- Condition: Delaminated
- Location: Nr 12 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 12 SLAT WEDGE DAMAGE & DELAMINATED.  REMOVED SLAT AND SENT TO SHOP 273 FOR AUTOCLAVE REPAIR SRM 57-43-02 & JD ON R57477 SHOP 321.  REINSTALLED WEDGE, COVE PANELS ACCESS PANELS.
